RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 668–676 (Mi mz988)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Constant Type of Almost Hermitian Manifolds

V. F. Kirichenko, I. V. Tret'yakova

Moscow State Pedagogical University

Abstract: We suggest a most natural generalization of the notion of constant type for nearly Kählerian manifolds introduced by A. Gray to arbitrary almost Hermitian manifolds. We prove that the class of almost Hermitian manifolds of zero constant type coincides with the class of Hermitian manifolds. We show that the class of $G_1$-manifolds of zero constant type coincides with the class of 6-dimensional $G_1$-manifolds with a non-integrable structure. Finally, we prove that the class of normal $G_2$-manifolds of nonzero constant type coincides with the class of 4-dimensional $G_2$-manifolds with a nonintegrable structure.

DOI: https://doi.org/10.4213/mzm988

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 569–575

Bibliographic databases:

UDC: 517
Received: 02.02.2000

Citation: V. F. Kirichenko, I. V. Tret'yakova, “On the Constant Type of Almost Hermitian Manifolds”, Mat. Zametki, 68:5 (2000), 668–676; Math. Notes, 68:5 (2000), 569–575

Citation in format AMSBIB
\Bibitem{KirTre00}
\by V.~F.~Kirichenko, I.~V.~Tret'yakova
\paper On the Constant Type of Almost Hermitian Manifolds
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 668--676
\mathnet{http://mi.mathnet.ru/mz988}
\crossref{https://doi.org/10.4213/mzm988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835449}
\zmath{https://zbmath.org/?q=an:1056.53045}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 569--575
\crossref{https://doi.org/10.1023/A:1026663306290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000004}


Linking options:
  • http://mi.mathnet.ru/eng/mz988
  • https://doi.org/10.4213/mzm988
  • http://mi.mathnet.ru/eng/mz/v68/i5/p668

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Kharitonova, “On the Geometry of Locally Conformally Almost Cosymplectic Manifolds”, Math. Notes, 86:1 (2009), 121–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. S. V. Kharitonova, “Almost $C(\lambda)$-manifolds”, J. Math. Sci., 177:5 (2011), 742–747  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:240
    Full text:95
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020